Page 1 Next

Displaying 1 – 20 of 126

Showing per page

A generalization of Mathieu subspaces to modules of associative algebras

Wenhua Zhao (2010)

Open Mathematics

We first propose a generalization of the notion of Mathieu subspaces of associative algebras 𝒜 , which was introduced recently in [Zhao W., Generalizations of the image conjecture and the Mathieu conjecture, J. Pure Appl. Algebra, 2010, 214(7), 1200–1216] and [Zhao W., Mathieu subspaces of associative algebras], to 𝒜 -modules . The newly introduced notion in a certain sense also generalizes the notion of submodules. Related with this new notion, we also introduce the sets σ(N) and τ(N) of stable...

Additive radicals

Konstantin Igorevich Beidar, Katarina Trokanová-Salavová (1989)

Czechoslovak Mathematical Journal

An analogue of the Duistermaat-van der Kallen theorem for group algebras

Wenhua Zhao, Roel Willems (2012)

Open Mathematics

Let G be a group, R an integral domain, and V G the R-subspace of the group algebra R[G] consisting of all the elements of R[G] whose coefficient of the identity element 1G of G is equal to zero. Motivated by the Mathieu conjecture [Mathieu O., Some conjectures about invariant theory and their applications, In: Algèbre non Commutative, Groupes Quantiques et Invariants, Reims, June 26–30, 1995, Sémin. Congr., 2, Société Mathématique de France, Paris, 1997, 263–279], the Duistermaat-van der Kallen...

Anneaux semi-artiniens

Constantin Năstăsescu, Nicolae Popescu (1968)

Bulletin de la Société Mathématique de France

Currently displaying 1 – 20 of 126

Page 1 Next